Joergen Bang-Jensen
Joergen Bang-Jensen
professor of discrete optimization, University of Southern Denmark
Bestätigte E-Mail-Adresse bei imada.sdu.dk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Digraphs: theory, algorithms and applications
J Bang-Jensen, GZ Gutin
Springer Science & Business Media, 2008
29562008
When the greedy algorithm fails
J Bang-Jensen, G Gutin, A Yeo
Discrete optimization 1 (2), 121-127, 2004
1622004
Locally semicomplete digraphs: a generalization of tournaments
J Bang‐Jensen
Journal of graph theory 14 (3), 371-390, 1990
1541990
Quasi‐transitive digraphs
J Bang‐Jensen, J Huang
Journal of Graph Theory 20 (2), 141-161, 1995
1111995
The complexity of colouring by semicomplete digraphs
J Bang-Jensen, P Hell, G MacGillivray
SIAM journal on discrete mathematics 1 (3), 281-298, 1988
1061988
Alternating cycles and paths in edge-coloured multigraphs: a survey
J Bang-Jensen, G Gutin
Discrete Mathematics 165, 39-60, 1997
871997
Preserving and increasing local edge-connectivity in mixed graphs
J Bang-Jensen, A Frank, B Jackson
SIAM Journal on Discrete Mathematics 8 (2), 155-178, 1995
861995
The effect of two cycles on the complexity of colourings by directed graphs
J Bang-Jensen, P Hell
Discrete applied mathematics 26 (1), 1-23, 1990
851990
Generalizations of tournaments: A survey
J Bang–Jensen, G Gutin
Journal of Graph Theory 28 (4), 171-202, 1998
821998
In-tournament digraphs
J Bangjensen, J Huang, E Prisner
Journal of Combinatorial Theory, Series B 59 (2), 267-287, 1993
821993
A polynomial algorithm for the 2-path problem for semicomplete digraphs
J Bang-Jensen, C Thomassen
SIAM Journal on Discrete Mathematics 5 (3), 366-376, 1992
811992
A classification of locally semicomplete digraphs
J Bang-Jensen, Y Guo, G Gutin, L Volkmann
Discrete Mathematics 167, 101-114, 1997
791997
Edge-connectivity augmentation with partition constraints
J Bang-Jensen, HN Gabow, T Jordán, Z Szigeti
SIAM Journal on Discrete Mathematics 12 (2), 160-207, 1999
691999
Sufficient conditions for a digraph to be Hamiltonian
J Bang‐Jensen, G Gutin, H Li
Journal of Graph Theory 22 (2), 181-187, 1996
571996
Edge-disjoint in-and out-branchings in tournaments and related path problems
J Bang-Jensen
Journal of Combinatorial Theory, Series B 51 (1), 1-23, 1991
491991
Classes of directed graphs
J Bang-Jensen, G Gutin
Springer, 2018
48*2018
Local tournaments and proper circular arc graphs
P Hell, J Bang-Jensen, J Huang
International Symposium on Algorithms, 101-108, 1990
471990
Augmenting hypergraphs by edges of size two
J Bang-Jensen, B Jackson
Mathematical programming 84 (3), 467-481, 1999
411999
A new sufficient condition for a digraph to be Hamiltonian
J Bang-Jensen, Y Guo, A Yeo
Discrete applied mathematics 95 (1-3), 61-72, 1999
39*1999
A polynomial algorithm for the Hamiltonian cycle problem in semicomplete multipartite digraphs
J Bang–Jensen, G Gutin, A Yeo
Journal of Graph Theory 29 (2), 111-132, 1998
381998
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20